# SDR HEEA967817

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 206075606103
- Condition: Defective
- Location: Cockpit Dg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO PRECESSES 6 DEGREES ON EAST HEADING IN 10 MINUTES.
